# SDR DL757100353

- Difficulty date: February 8, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 40,928 hours, 17,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 2C INOP.  REPLACED CONNECTOR AT LIGHT, OPS OK.
